# SDR 08FDEA00502

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327060401300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 242UJ IS CRACKED.  FABRICATED NEW FLOOR BOARD PNL NR 242UJ IAW FEDEX DWG SRZ 25-005 REV F.  FOR INSTALLATION SEE W/C 62C0702.
